# SDR WRLA20100811433

- Difficulty date: August 11, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 39,047 hours, 6,692 cycles
- Engine: Pwa PW4460
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB7562244
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE ON NR 3 ENG PYLON AFT FAIRING SKIN AT YPN=245, ZPN=20.
